# SDR REXA201100225

- Difficulty date: April 8, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 20,674 hours, 18,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE C/W PA05-18A.  OPS CHECK GOOD, OK FOR SERVICE.
